# SDR CA091021007

- Difficulty date: October 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 6,429 hours
- Engine: Pwa PT6A135A
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Part number: 595105223
- Condition: Corroded
- Location: Lt Nacelle
- Part time: 6,527 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DISASSEMBLY OF THE LT NACELLE TO FACILITATE A SID PHASE 32 INSPECTION, IT WAS DISCOVERED THAT THE PLATE CONNECTING THE LT OUTBOARD TRUSS ASSEMBLY TO THE TOP OF THE LT WING SKIN WAS CORRODED.  AFTER REMOVING THE CORROSION, THERE WERE PITS LEFT IN THE SURFACE THAT EXCEED 10% OF MATERIAL THICKNESS. PLATE WILL HAVE TO BE REPLACED. (TC 20091021007)
